# SDR COMA0160628

- Difficulty date: August 20, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 18,636 hours, 17,968 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Pcu
- Part number: 272007
- Part serial: MAL0073
- Condition: Faulty
- Location: Wing
- Part time: 16,198 hours, 15,223 cycles
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT #5800. DESTINATION CVG, DURING CRUISE FLIGHT THE AUTO PILOT FAILED @ FL28. EXCESSIVE INPUT FORCE WAS REQUIRED FOR AILERON CONTROL, FLIGHT WAS DIVERTED TO IAD AND LANDED SAFELY.REPLACED THE LEFT INBOARD AILERON POWER CONTROL UNIT.
